MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional (hcp) via a manufacturer representative reported during the surgery, it was found the resistance was low, 29, and the hcp had to replace a new one to complete the surgery successfully.No symptoms were reported.There were no further complications reported and/or anticipated.
 
Additional Manufacturer Narrative
Product analysis #225658925: analysis information -- 2017-05-26 14:01:42 cst pli# 10 product id# 3389s-40 due to the reported complaint, an impedance test was performed in 0.9% saline solution and good impedances were observed using an n'vision clinician programmer.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Concomitant medical products: product id neu_stylet_acc, lot# unknown, product type: accessory.
 
Event or Problem Description
A healthcare professional (hcp) via a manufacturer representative reported during the surgery, it was found the resistance was low, 29, and the hcp had to replace a new one to complete the surgery successfully.No symptoms were reported.There were no further complications reported and/or anticipated.No new event information received.No new information.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the manufacturer representative reported that the surgery was a success, with no patient impact as a result of the low impedances.It is unknown what design of the depth stop tip was in use.No further complications are anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6529354
Report Number2649622-2017-04883
Device Sequence Number13532145
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2019
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA18A7C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2017
Initial Date Received by Manufacturer 03/30/2017
Supplement Date Received by ManufacturerNot provided
Not provided
06/21/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date06/07/2017
06/23/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR